# SDR MEX2002384

- Difficulty date: December 28, 2002
- Submitted: May 21, 2003
- Operation: Air carrier
- Aircraft: N1003Y
- Make and model: Doug DC-9-82
- Aircraft serial: 48068
- System (JASC): 5270 · Door Warning System
- Part: Warning Light
- Condition: Illuminated
- Location: Door Warning
- Stage of operation: TO
- How discovered: O
- Nature of condition: N
- Precautionary procedure: C

## Discrepancy

AIRCRAFT RETURN TO FLIGHT DUE TO ACCESSORY COMPARTMENT DOOR LIGHT TURNED ON.  COMPARTMENT DOOR WAS CHECKED DETECTING TWO SECURES UNSAFE, REINSTALLED.  DURING OVERNIGHT SERICE ACCESSORY COMPARTMENT DOOR LIGHT WAS CHECKED IAW MM 52-70-06, TESTS OK.  (M)
